# SDR AALA20190505003

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 99,887 hours, 16,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3015545
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFTHAND CENTER LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY PER STANDARD PRACTICES.
